# SDR SWAA022195

- Difficulty date: September 20, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 63,723 hours, 69,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 23022991
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE ASSY PER MM.
